# SDR SWIA2018102345164

- Difficulty date: September 27, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 32,357 hours, 23,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK INDICATION NOTED ON LBL30 POST ON FWD SIDE OF FS202 AT THE TOP OF I-BEAM (AFT WEB-FLANGE INTERSECTION) .400" LONG. (C-CHECK) 10/20/2018 REPAIRED ONE CRACK NOTED ON LBL30 POST ON FWD SIDE OF FS202 AT THE TOP OF I-BEAM (AFT WEB-FLANGE INTERSECTION) .400" LONG IAW SRM. LEAK CHECKS NO DEFECTS NOTED AT THIS TIME.
